Pacific Journal of Mathematics

Two-point boundary conditions linear in a parameter.

Hyman J. Zimmerberg

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 385-393.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036736

Mathematical Reviews number (MathSciNet)
MR0139782

Zentralblatt MATH identifier
0108.08301

Subjects
Primary: 34.30

Citation

Zimmerberg, Hyman J. Two-point boundary conditions linear in a parameter. Pacific J. Math. 12 (1962), no. 1, 385--393. https://projecteuclid.org/euclid.pjm/1103036736


Export citation

References

  • [1] J. Adem, Matrix differential systems with a parameter in the boundary conditions and related vibration problems, Quart. App. Math , 17 (1959-1960), 165-171.
  • [2] W. F. Bauer, Modified Sturm-Liouvillesystems, Quart. App. Math., 11 (1953-1954), 273-283.
  • [3] G. A. Bliss, A boundary value problem for a system of ordinary lineardifferential equations of the first order, Trans. Amer. Math. Soc, 28 (1926), 561-584.
  • [4] A. Bobonis, Differential systems with boundary conditions involving the characteristic parameter, Contributions to the Calculus of Variations, The University of Chicago Press, (1938-1941), 99-138.
  • [5] G. W. Morgan, Some remarks on a class of eigenvalue problems with special boundary
  • [6] H. J. Zimmerberg, A self-adjoint differential system of even order, Duke Math. J., 13 (1946), 411-417.
  • [7] H. J. Zimmerberg, Two-point boundary problems involving a parameter linearly,Illinois J. Math., 4 (1960), 593-608.